# SDR AUS20030992

- Difficulty date: August 20, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 8968085
- Condition: Misrepaired
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) TACHOMETER GEAR HAD UNAPPROVED REPAIR CARRIED OUT IN THREADED AREA. LACK OF INTERFERENCE FIT BETWEEN GEAR AND BEARING PN 358272. PN 3103580-3 NR 2 IDLER GEAR HOUSING SUSPECT UNAPPROVED PART. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART. UNAPPROVED REPAIR.
